# SDR N6WA20121204002

- Difficulty date: December 4, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,471 hours, 20,047 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Out Of Adjust
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENG BLEED CAUTION MESSAGE.  CYCLED LT PRSOV & PERFORMED OPERATIONS CHECK & ADJUSTED IAW CRJ700 AMM 36-12-01.  OPERATIONS CHECKED GOOD, NO MESSAGE NOTED.
